| Model Number |
N/A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was revised due to disassociation.During the revision procedure, it was observed that the screw was not fully seated from the initial procedure.There was harm or injury to patient as the patient had to underwent additional surgical/medical procedure.Due diligence is complete.No additional information is available.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: australia.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to user error.It was indicated that the central screw seating check was not performed in the index procedure.Per ifu (instructions for use) the central screw is to be checked for seating.The reported event is unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information is available regarding the incident.